Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 26, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2007, 3:09 PM CDT for Vilas County, Wisconsin. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2007, 3:09 PM CDT (20:09 UTC)
- Expired
- Jun 7, 2007, 3:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Vilas County, WI
The radar
The Marquette radar (KMQT), 183 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:34 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -754 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 072009 SVRGRB WIC125-072045- /O.NEW.KGRB.SV.W.0026.070607T2009Z-070607T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT THU JUN 7 2007 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWEST VILAS COUNTY IN NORTH CENTRAL WISCONSIN... * UNTIL 345 PM CDT * AT 306 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF WINCHESTER...OR ABOUT 22 MILES NORTHEAST OF PARK FALLS...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WINCHESTER BY 315 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4615 9023 4602 9005 4641 8938 4658 8961 $$ KALLAS
3 follow-up statements
000 WWUS53 KGRB 072018 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CDT THU JUN 7 2007 WIC125-072045- /O.CON.KGRB.SV.W.0026.000000T0000Z-070607T2045Z/ VILAS WI- 317 PM CDT THU JUN 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTHWEST VILAS COUNTY... AT 314 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WINCHESTER... OR ABOUT 22 MILES SOUTHEAST OF IRONWOOD...MOVING NORTHEAST AT 50 MPH. NICKEL-SIZE HAIL HAS OCCURRED WITH THIS STORM IN MERCER. * THE SEVERE THUNDERSTORM WILL BE NEAR... PRESQUE ISLE BY 325 PM... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4626 9008 4611 8991 4641 8938 4658 8961 $$ KALLAS
000 WWUS53 KGRB 072033 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT THU JUN 7 2007 WIC125-072045- /O.CON.KGRB.SV.W.0026.000000T0000Z-070607T2045Z/ VILAS WI- 331 PM CDT THU JUN 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTHWEST VILAS COUNTY... AT 327 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF PRESQUE ISLE...OR ABOUT 20 MILES SOUTHEAST OF IRONWOOD...MOVING NORTHEAST AT 45 MPH. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4630 8999 4616 8989 4633 8953 4646 8978 $$ KALLAS
000 WWUS53 KGRB 072039 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CDT THU JUN 7 2007 WIC125-072048- /O.EXP.KGRB.SV.W.0026.000000T0000Z-070607T2045Z/ VILAS WI- 338 PM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWEST VILAS COUNTY EXPIRES AT 345 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 4630 8999 4616 8989 4633 8953 4646 8978 $$ KALLAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:45 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 7, 1:45 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 145 PM CDT THU JUN 7 2007 .SHORT TERM...TONIGHT AND FRIDAY...FOCUS IS ON SVR WX. SLIGHTLY BETTER PARAMETERS FOR TORNADOES OVER THE WRN PART OF THE FCST AREA...BUT THREAT EXISTS ACRS THE ENTIRE RGN SO DON/T WANT TO GET TOO SPECIFIC. EXPECT ADDITIONAL TORNADO WATCH WL BE ISSUED FOR ERN WI LATER THIS AFTN. TIMING WE/VE BEEN ADVERTISING FOR SVR STILL LOOKS ON TARGET. WL LET WIND ADVISORY RIDE INTO THE EVENING AS SOME BREAKS IN THE CLDS MAY ALLOW FOR BETTER MIXING AS THE FRONT APPROACHES. ONLY MINOR CHGS TO THE FCST FOR FRI. .LONG TERM...FRI NGT THRU NXT THU. AFTER A RELATIVELY QUIET UPCOMING WEEKEND...A GRADUAL TRANSITION FROM A ZONAL TO AMPLIFIED FLOW ACROSS THE LWR 48 STILL ON TARGET FOR NXT WEEK AS A BROAD UPR TROF SETTLES OVR THE WRN U.S./AN UPR RDG RESIDES FROM THE DEEP SOUTH TO THE GREAT LKS AND ANOTHER UPR TROF TO BE LOCATED OVR THE EXTREME WRN ATLANTIC. FOR NE WI...THIS TRANSLATES TO TEMPS BEING ABV NORMAL WITH AN INCREASING CHC OF PCPN NXT WEEK. HI PRES WL STRETCH FROM THE CNTRL PLAINS E-NE INTO THE ERN GREAT LKS FRI NGT. MOSTLY CLR SKIES...LGT WNDS AND DRY AIR WL ALLOW TEMPS TO FALL INTO THE 40S THROUGHOUT NE WI. THIS AREA OF HI PRES TO DOMINATE OUR WEATHER THRU SAT AS IT RESIDES BASICALLY OVR THE GREAT LKS RGN. OTHER THAN PERHAPS A FEW CU DURING THE LATE MORNING/AFTERNOON...PLENTY OF SUNSHINE EXPECTED. SW WNDS WL BEGIN TO USHER SLIGHTLY WARMER AIR INTO THE FCST AREA WITH MOST LOCATIONS REACHING INTO THE MID 70S. CONTINUATION OF WARMER AIR ALOFT SHOULD BRING A GENERAL INCREASE IN HI/MID CLDS INTO NE WI SAT NGT...THUS HAVE GONE WITH PARTLY CLDY SKIES. DUE TO THE WAA...MIN TEMPS NOT AS COOL WITH READINGS NEAR NORMAL FOR THIS TIME OF YEAR. THE HI PRES IS EXPECTED TO MOV TOWARD THE ERN GREAT LKS ON SUNDAY BRINGING A RETURN FLOW TO WI. ANTICIPATE A MIX OF SUN AND CLDS WITH MAX TEMPS REACHING THE UPR 70S EXCEPT NEAR LK MI WHERE SOUTHERLY WNDS WL KEEP LKSHR AREAS A BIT COOLER. AS THE AMPLIFICATION PROCESS BEGINS ON MON...THE ECMWF/CANADIAN/DGEX BRING A SHRTWV TROF NWD FROM THE CNTRL PLAINS TO THE UPR MIDWEST. ENUF MSTR AND DYNAMICS APR IN PLACE TO BRING A CHC OF SHWRS AND TSTMS TO NE WI. HAVE PLACED THE HIGHER POPS ACROSS THE WRN SECTIONS OF THE FCST AREA WHICH IS LOCATED IN CLOSER PROXIMITY TO THE PASSING SHRTWV TROF. UPR RDG PRETTY MUCH RIGHT OVR OUR HEADS ON TUE WHICH USUALLY LEADS TO WARM AND DRY CONDITIONS. HOWEVER...THE ATM WL BE QUITE MOIST BY THIS TIME (DEW PTS IN THE MID 50S TO LWR 60S) AND ANY LITTLE SHRTWV RIDING THE SW FLOW ALOFT MAY BE ABLE TO KICK OFF A STRAY TSTM. PREFER TO LEAVE THE SLGT CHC WORDING FOR NOW WITH MAX TEMPS TUE AROUND 80 DEGS...BUT AGAIN COOLER NEAR THE LAKE. BY THE MIDDLE OF NXT WEEK...MDLS BEGIN TO DIFFER WITH RESPECT TO THE HANDLING OF THE WRN U.S. UPR TROF. ONE SET OF MDLS WANT TO BRING THE TROF EWD INTO THE PLAINS ON WED WHICH FORCES THE DOWNSTREAM UPR RDG TOWARD THE ERN GREAT LKS. THIS SCENARIO WL ALLOW A WRMFNT TO LIFT NE TOWARD WI AND BRING A CHC OF PCPN. THE OTHER SET OF MDLS KEEP THE SYNOPTIC SITN STATUS QUO THUS KEEPING THE UPR RDG LOCKED OVR THE WRN GREAT LKS. DUE TO THE UNCERTAINTY...PREFER TO LEAVE A CHC OF SHWRS/TSTMS IN THE FCST DUE MAINLY TO THE MOIST ATM IN PLACE. IT WOULD NOT TAKE MUCH OF ANY PHENOMENA (WRMFNT...SHRTWV...JET STREAK...ETC.) TO DVLP SCT TSTMS. AVIATION...STRONG SOUTHERLY WINDS WILL SURFACE LATER THIS MORNING WITH GUSTY CONDITIONS EXPECTED AT TAF SITES. STRONG THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AS COLD FRONT SWEEPS THROUGH THE AREA TONIGHT. CIGS EXPECTED TO DROP TEMPORARILY INTO MVFR RANGE LATER TONIGHT FOLLOWING STORMS. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM THIS EVENING WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074- && SKOWRONSKI/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 10:30 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1030 AM CDT THU JUN 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1030 AM CDT THU JUN 7 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...NORTH CENTRAL...AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER ALL OF NORTHEAST AND CENTRAL WISCONSIN. THE STRONGEST STORMS WILL PRODUCE HAIL THE SIZE OF GOLF BALLS OR LARGER...WIND GUSTS TO 80 MPH...AND TORNADOES. HOWEVER...THESE EXTREME CONDITIONS WILL BE HIGHLY LOCALIZED. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS OF 60 TO 70 MPH ARE EXPECTED TO BE MORE COMMON. THE GREATEST RISK OF SEVERE STORMS IN CENTRAL AND NORTH-CENTRAL WISCONSIN WILL BE BETWEEN 300 PM AND 1000 PM. THE RISK WILL SHIFT EAST...WITH THE GREATEST RISK IN EAST-CENTRAL AND NORTHEAST WISCONSIN OCCURRING BETWEEN 500 PM AND MIDNIGHT. IN ADDITION TO THE SEVERE THUNDERSTORMS...THE STRONG STORM SYSTEM GENERATING THE SEVERE WEATHER WILL ALSO PRODUCE SUSTAINED WINDS OF 20 TO 35 MPH ACROSS THE ENTIRE AREA INTO THIS EVENING. THESE WINDS ARE EXPECTED ACROSS THE ENTIRE AREA...EVEN AT THOSE LOCATIONS THAT DO NOT EXPERIENCE SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR APPROXIMATELY 3 PM TO MIDNIGHT. LMZ521-522-541>543-564-081100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1030 AM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THIS EVENING. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR BETWEEN 500 PM AND MIDNIGHT. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. SKOWRONSKI WEATHER.GOV/GREENBAY
In the hours before
Special weather statement, Jun 7, 1:05 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 105 PM CDT THU JUN 7 2007 WIZ005-010-018-030-035-071930- VILAS-ONEIDA-LINCOLN-MARATHON-WOOD- INCLUDING EAGLE RIVER...RHINELANDER...TOMAHAWK...WAUSAU AND WISCONSIN RAPIDS 105 PM CDT THU JUN 7 2007 ...SEVERE THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN... AT 1255 PM...RADAR INDICATED THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN. SOME OF THE STORMS WERE SEVERE...AND WERE PRODUCING LARGE HAIL AND DAMAGING WINDS. THE STORMS ARE EXPECTED TO CONTINUE TO MOVE NORTHEAST. AT THEIR CURRENT SPEED...THE STORMS WOULD BEING TO AFFECT CENTRAL AND NORTH-CENTRAL WISCONSIN AROUND 300 PM. ATMOSPHERIC CONDITIONS ARE SUCH THAT THE STORMS LIKELY WILL REMAIN SEVERE AS THEY PUSH INTO THE AREA. THERE IS ALSO THE THREAT OF TORNADOES WITH THESE STORMS. THIS IS A DANGEROUS WEATHER SITUATION. BE SURE YOU HAVE A PLAN IN PLACE TO ENSURE YOUR SAFETY IF A WARNING IS ISSUED OR SEVERE WEATHER IS OBSERVED. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 2:25 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 225 PM CDT THU JUN 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 225 PM CDT THU JUN 7 2007 ...SEVERE THUNDERSTORMS HEADED FOR CENTRAL AND NORTH-CENTRAL WISCONSIN... AT 220 PM...SEVERAL CLUSTERS OF SEVERE THUNDERSTORMS WERE LOCATED OVER WESTERN WISCONSIN. THE STRONGEST STORMS WERE PRODUCING WIND DAMAGE... AND HAIL UP TO THE SIZE OF GOLF BALLS. THE STORMS WILL WORK EAST TOWARD CENTRAL AND NORTH-CENTRAL WISCONSIN. AT THEIR CURRENT SPEED...THEY WOULD BEGIN TO AFFECT THE FAR WESTERN PARTS OF VILAS...ONEIDA...LINCOLN... MARATHON...AND WOOD COUNTIES BETWEEN 315 PM AND 330 PM. A TORNADO WATCH IS IN EFFECT FOR THESE AREAS UNTIL 1000 PM. THE STORMS WILL CONTINUE TO SPREAD EAST DURING THE LATE AFTERNOON AND EVENING. A TORNADO WATCH WILL LIKELY BE POSTED FOR THE REST OF THE AREA DURING THE MID OR LATE AFTERNOON. THIS IS A DANGEROUS WEATHER SITUATION. ALTHOUGH THE SEVERE WEATHER WILL NOT AFFECT THE ENTIRE AREA...YOU NEED TO BE PREPARED TO ACT QUICKLY TO ENSURE YOUR SAFETY IF SEVERE WEATHER AFFECTS YOU. PLAN AHEAD OF TIME WHAT ACTION YOU WILL TAKE IF A WARNING IS ISSUED OR SEVERE WEATHER IS OBSERVED. SKOWRONSKI/KALLAS WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:23 AM CDT | Wind Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 15 hr |
| Jun 7, 2:47 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 58 min |
| Jun 7, 3:02 PM CDT | Tornado Warning | GRB | Wood | 43 min |
| Jun 7, 3:39 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 66 min |
| Jun 7, 3:46 PM CDT | Tornado Warning | GRB | Wood | 44 min |
| Jun 7, 3:55 PM CDT | Tornado Warning | GRB | Marathon | 47 min |
| Jun 7, 4:09 PM CDT | Tornado Warning | GRB | Shawano | 36 min |
| Jun 7, 4:25 PM CDT | Tornado Warning | GRB | Wood | 20 min |
| Jun 7, 4:26 PM CDT | Tornado Warning | GRB | Portage | 40 min |
| Jun 7, 4:29 PM CDT | Tornado Warning | GRB | Langlade, Menominee | 46 min |
| Jun 7, 4:42 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 33 min |
| Jun 7, 4:51 PM CDT | Tornado Warning | GRB | Oconto | 39 min |
| Jun 7, 5:10 PM CDT | Tornado Warning | GRB | Marinette | 41 min |
| Jun 7, 5:15 PM CDT | Tornado Warning | GRB | Shawano | 29 min |
| Jun 7, 5:48 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 27 min |
| Jun 7, 5:49 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 23 min |
| Jun 7, 5:56 PM CDT | Special Marine Warning | GRB | 73 min | |
| Jun 7, 6:02 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 43 min |
| Jun 7, 6:16 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 22 min |
| Jun 7, 6:50 PM CDT | Marine Weather Statement | GRB | 85 min | |
| Jun 7, 6:54 PM CDT | Special Marine Warning | GRB | 61 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.